If this is your first visit, check out the community guide. You will have to Join us or Sign in before you can post.

THEY LOST MY PIP assessment forms

gene1gene1 Posts: 5Member Listener
edited April 2018 in PIP, DLA and AA
 ,and today they said I will no longer get my money .
 April 3 2018 and also got a letter from person credits which have also been stopped on same date saying  I will  no longer get person credits can anyone  help ,they will not send out a new assessment form for daughter to fill out  

Replies

  • gene1gene1 Posts: 5Member Listener
    so now all I get is £159.00 week and my person credits which was £124.10 evey 2 weeks been stopped I am 66 years old and very ill I was told would  get DLA for life 
  • CockneyRebelCockneyRebel Posts: 5,246Community champion Disability Gamechanger
    Hi gene and welcome

    Did you keep a copy of your PIP form ?

    You need to get trained f2f advice as soon as possible
    Try CAB, Age UK , welfare rights or similar

    CR




    Be all you can be, make  every day count. Namaste
  • gene1gene1 Posts: 5Member Listener
    Thank you CR .The problem is i am housebound and my daughter as to do almost everything  for me and now she telling me that they also stopped my pension  credits of £124.00 as well.She as the letter from doctor and what put on computer ,the doctor said on the med that i am on and was left on after an R TC
    would show that my disability never goning change  THE HOUSE WAS FULLY adapted   by BIRMINGHAM   Social Services IN 1999
    ALL  Prescribed  Medication  given  to him thought out THE DAY come to 14 lots of pills a day.7 days  a weeK ... IT TAKES HOURS FOR MY FARTHER TO GAIN ENOUGH  CO RODNTION and  balance AND CONTROL OVER  HEADACHES /PAINS
     8 mg of DIAZEPAM which are given 4  times a day.. BLOOD pressure pills Istin Amlodipine 5 mg are given twice a day at different times    because they cause  stomach cramps and do not mix well with the other pills like  diazepam .. or Adcal-D3 Caplets 750 mg  which are also given twice day at different times , they  causes feeling sickness, stomach ache, and diarrhoea .And is Prescribed  1 or 2 Loperamide Hydrochloride Capsules when needed for controling  Attacks diarrhoea.. from pills given and .
    PROPRANOLOL MR 80 MG is given once a day at night because they causes dizziness  .
    1  vitamin tablet once  a day.
    4 Paracetamol a day to help with pain from Rheumatoid arthritis  he also as neck brace and Ibuspry which given to help relieve pain,and wears tubigrip for kneeS/arm's
    mr mayne's  
     PERSONALISED CARE  PLAN IS UNDERTAKEN by BIRMINGHAM COMMUNITY HEALTHCARE  NHS      District Nurse's who  visit mr mayne every  12 weeks at home who is housebound and as been for many years now  the District Nurse's ,  dose  all  health checks for the doctor as well  giving  Hydroxocobalamin soln injection's, take Blood pressure readings , blood tests and any welfare needs doctor needs know about .

      The  vertigo  on it's own causes none stop Interference  with is  central nervous system causing   him confused  brain function's   24/7 .He experience's  none stop  visual   disturbances and sensation of everything round him is spinning and moving  slowly round and round  all the time causing very  poor  Balance/co-ordination/ problems  mental confusion, sickness diarrhea  24 hours a day every day... Thats on good days ..
    That on it's  own leves him very open and  vulnerable  to the risk of serious  injury's HAPPENING to my farther  ,in  day time when moving round the  house in day time .. night time when hes  in bed   he as all need ... thats  just parts forms



  • gene1gene1 Posts: 5Member Listener
    Hi CR.
    The odd thing is  my daughter was just given Carer's Allowance by the DLA which was to start from 1 April 2018 so none of this makes any sense at all.
    And i can not see why they can't send out new forms  or call DLA who have all my records on file ,or let her send in what she as on computer ,

  • CockneyRebelCockneyRebel Posts: 5,246Community champion Disability Gamechanger
    Hi gene

    Did you keep a copy of your PIP2 form ?
    Did you send your form with proof of postage ?

    We need to fight this because if you let it go now you can never get it back.

    You could try contacting your MP, sometimes thay can make a difference

    I might suggest also that You contact AGE UK

    https://www.ageuk.org.uk/services/

    Have you had a decision letter telling you that you benefit has stopped ?
    if so then the next step is toask for a mandatory reconsideration, your MP should be able to help with this

    I know it is a holiday weekend but please try the above as soon as you can. in the mean time have a look at the B&W self test

    http://www.mybenefitsandwork.co.uk/pip/indexxx.php

    Please do come backwith any questions

    CR





    Be all you can be, make  every day count. Namaste
  • gene1gene1 Posts: 5Member Listener
    Hi CR,
    They told my daughter on phone i cannot apply for a mandatory reconsideration
    because no forms were ever received back in the post to them by 5 march 2018  and the decision  was made that all  benefits would  end 4 April . Well they have made sure i canont claim my disability benefits they will not repost me another pack to fill out so i can claim pip or provide proof  there decision is wrong and .And todate nothing from the email sent to the MP  and she add no proof of postage because she couldn't get to a post office in the snow



  • CockneyRebelCockneyRebel Posts: 5,246Community champion Disability Gamechanger
    Hi gene

    You really need trained advice now. Did you try AGE UK ? in some cases they can visit I think.
    When did you send e mail to your MP ?

    When you received the letter telling you that your benefit had stopped There usually is something on the back about if you disagree with this decision what to do
    I am going to suggest that you ring the Scope helpline to talk to some one

    @mikehughescq ; can you offer any advice please

    CR
    Be all you can be, make  every day count. Namaste
Sign in or join us to comment.